# SDR DL73K000318

- Difficulty date: February 15, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N238WA
- Make and model: Boeing 737247
- Aircraft serial: 23186
- System (JASC): 2320 · Data Transmission Auto Call
- Part: Transceiver
- Part number: 6552804209
- Condition: Failed
- Location: E/E Bay
- Stage of operation: CL
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

NR 1 & NR 2 COM WERE INTERMITTENTLY INOP.  AFTER NORMAL OPS DURING TAKEOFF, UNABLE TO RECEIVE APPROACH CONTROL AFTER BEING AIRBORNE APPROX 3 MINS.  SWITCHED TO NR 2 COM WHICH INTERMITTENTLY FUNCTIONED NORMALLY AND THEN DID NOT WORK.  REPLACED AUDIO ACCESS UNIT, BOTH VHF TRCVS, C/P AUDIO SEL PNL, BOTH FREQ CONT PNLS.
